MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bmj.291.6506.1375

Медицинская библиотека · British medical journal (Clinical research ed.) · 1985

Possible mechanism for mianserin induced neutropenia associated with saturable elimination kinetics.

O'Donnell J L, Sharman J R, Begg E J, Colls B M, Moller P W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Two cases of mianserin induced neutropenia associated with prolonged elimination of the drug were studied. In each case the pharmacokinetic profile suggested saturable elimination kinetics, and the temporal relation of mianserin concentrations and the neutrophil count suggested a direct toxic effect of mianserin on the bone marrow. Until further studies are carried out the plasma mianserin concentration and neutrophil count should be measured in any patient who develops an infection while taking this drug.

Для цитирования: O'Donnell J L, Sharman J R, Begg E J, Colls B M, Moller P W. Possible mechanism for mianserin induced neutropenia associated with saturable elimination kinetics.. British medical journal (Clinical research ed.). 1985. DOI: 10.1136/bmj.291.6506.1375.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.